# SDR DHL2005746517

- Difficulty date: July 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK POSSIBLE CRACK IN UPPER TORQUE BOX WEB BS 1303 AT LWR LT CORNER ACCESS BY PNL 9504 (MARKED IN RED).  STOP DRILLED IAW B727 SRM 51-10-1, HFEC VERFIED STOP DRILLED IAW B727 NDT MAN.PH.4 51-00-00 FIG 23.  C/W COTNEY AEROSPACE EAZ04.3 DATED 7/26/05.
